EconPapers    
Economics at your fingertips  
 

Adaptive and regressive expectations in a rational model of the inflationary process

Michael Mussa

Journal of Monetary Economics, 1976, vol. 1, issue 4, 423-442

Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(76)90012-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:1:y:1976:i:4:p:423-442

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:moneco:v:1:y:1976:i:4:p:423-442